JIPAM logo: Home Link
Home Editors Submissions Reviews Volumes RGMIA About Us

  Volume 8, Issue 4, Article 102
Two New Algebraic Inequalities with $2n$ Variables

    Authors: Xiao-Guang Chu, Cheng-En Zhang, Feng Qi,  
    Keywords: Algebraic inequality, Cauchy's inequality, Combinatorial identity, Algebraic identity.  
    Date Received: 12/03/07  
    Date Accepted: 05/12/07  
    Subject Codes:

26D05; 26D07; 26D15.

    Editors: Don B. Hinton,  

In this paper, by proving a combinatorial identity and an algebraic identity and by using Cauchy's inequality, two new algebraic inequalities involving 2n positive variables are established.

  Download Screen PDF
  Download Print PDF
  Send this article to a friend
  Print this page

      search [advanced search] copyright 2003 terms and conditions login